Abstract and Applied Analysis

Abstract and Applied Analysis / 2000 / Article

Open Access

Volume 5 |Article ID 549206 | https://doi.org/10.1155/S108533750000018X

John M. Davis, Johnny Henderson, K. Rajendra Prasad, William Yin, "Solvability of a nonlinear second order conjugate eigenvalue problem on a time scale", Abstract and Applied Analysis, vol. 5, Article ID 549206, 9 pages, 2000. https://doi.org/10.1155/S108533750000018X

Solvability of a nonlinear second order conjugate eigenvalue problem on a time scale

Received02 Feb 2000

Abstract

We consider the nonlinear second order conjugate eigenvalue problem on a time scale: yΔΔ(t)+λa(t)f(y(σ(t)))=0,t[0,1],y(0)=0=y(σ(1)) . Values of the parameter λ (eigenvalues) are determined for which this problem has a positive solution. The methods used here extend recent results by allowing for a broader class of functions for a(t).

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Related articles

No related content is available yet for this article.
 PDF Download Citation Citation
 Order printed copiesOrder
Views186
Downloads633
Citations

Article of the Year Award: Outstanding research contributions of 2021, as selected by our Chief Editors. Read the winning articles.